How To Deal With Anxiety, Anxiety And Excessive Fear Of Death?

Illustration of How To Deal With Anxiety, Anxiety And Excessive Fear Of Death?
Illustration: How To Deal With Anxiety, Anxiety And Excessive Fear Of Death? helpguide.org

Tonight … I was 33 years old … I experienced anxiety, anxiety and fear of excessive death. This happened because I experienced an incident where I woke up from sleep and had difficulty breathing as if my breath would be stopped for at least 2 minutes … and thank God the breath I am back to normal again. The problem is that after that incident I often experience feelings that are not normal, such as fear of death, anxiety, anxiety … and everything in my mind is all negative that makes me afraid. I was exposed to anxiety and panic attacks …? I have been like this for almost 6 months. And if I have phosphory anxiety, does this disease cause my potassium to drop? Because last week I checked my blood results in potassium drops. And I feel cramps and tingling all over the body. Does anxiety also cause the eyes to look tired like people are sleepy …? Please enlighten me. thank you

1 Answer:

Hello Randy, Thank you for the question.

Anxiety and anxiety are complaints that can be experienced by anyone, which arises when a person experiences certain psychological stress. If this anxiety appears uncontrollable, excessive, and for no apparent reason, then you experience anxiety disorders. Anxiety disorders can be caused by several factors such as genetic factors, past trauma, high stress levels, and others. Patients with anxiety disorders will experience palpitations, difficulty breathing, cold sweats, excessive fear, headaches, nausea, vomiting, dizziness, and others. Anxiety disorders do not cause potassium levels in your blood to fall. Low potassium levels in the blood can be caused by vomiting, diarrhea, impaired kidney function, side effects of drugs, disorders of the hormone aldosterone, and others. Low potassium levels in the blood can cause symptoms of fatigue, muscle cramps, tingling, and constipation.

If this complaint has been going on for 6 months, you should immediately consult a mental specialist / psychiatrist. Your doctor needs to ask questions and answers to you to understand the cause of this complaint. Then the doctor will provide further treatment for you which can be in the form of psychological therapy and / or medication. Please also continue to consult with specialists in internal medicine to overcome low potassium levels.

Please try to manage stress well for example by doing things that are fun for you. Try talking to your family or closest friends if you have certain thoughts. Please try to apply breathing relaxation techniques, follow meditation, or yoga.

Hopefully this information is useful.

: by

Related Question

Safety If You Use 2 Types Of Body Lotion Simultaneously?

Safety If You Use 2 Types Of Body Lotion Simultaneously?

(1 year ago)

is it safe and can you use different body lotions together? For example, first use vaseline and then top with Scarlett?...

Headache Accompanied By Nausea After The Accident?

Headache Accompanied By Nausea After The Accident?

(9 months ago)

Good evening .. I have a friend after an accident and then 1 day later he felt nauseous, headache, dizzy … how to deal with it ??? r n r nThank you....

7-month-old Baby Suddenly Weak Helpless?

7-month-old Baby Suddenly Weak Helpless?

(1 year ago)

Hello …. Please help. My baby is 7 months old. My child is often suddenly weak / helpless, even to lift his head as if unable. Babies are still in a state of consciousness or...

Leave a Reply

Your email address will not be published. Required fields are marked *